| Model Number |
88863271-41 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, halfway on an open procedure, the suture broke after passing it through the eyelet of a keith needle.Another suture was used to complete the case.There was no patient injury.